# SDR CA090107010

- Difficulty date: December 20, 2008
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ODOR IN CABIN AND COCKPIT WITH APU AND/OR ENGINE BLEED AIR SELECTED ON. ODOR DOES NOT DISSIPATE.  C/A IN PROGRESS.
